Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Side effects of effexor - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   this isnt free?
Doctor :   yes it is
User :   oh ok
Doctor :   for first 5 mins
Doctor :   later u need to make payment
User :   im currently weaning off effexor
User :   i only want 5 mins
User :   this medication is hell
Doctor :   okok
User :   im feeling so sick
User :   it is the worst drug ever
Doctor :   ok
Doctor :   why do u feel so
User :   is there any way i can wean off it without the symptoms
User :   i feel weird
User :   pains in my stomach
User :   everything is dizzy
User :   nothing feels real
User :   i wake up feeling like this
Doctor :   since when
User :   ive been off it for about a week and a half
Doctor :   ok
User :   ever since i stopped taking it
Doctor :   how long u have been taking this medcation
User :   6 mnths
User :   i went off them because they were making me suicidal
User :   they were not helping me at all
Doctor :   ok
User :   my doctor doesnt seem to understand or know what he is doing
Doctor :   did u consult ur counselor or psychiatrist
User :   i fear going to him
User :   im seeing a psychologist on monday
Doctor :   what makes u think so
Doctor :   i mean ending ur life
Doctor :   u need to be strong
Doctor :   cheer up

Doctor :   all u need to do in such situation is to make urself strong women
Doctor :   be confident
Doctor :   ?
Doctor :   are you there?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor